Alert archive / Wisconsin / Frost Advisories in 2007
Frost Advisory 3, NWS Green Bay, WI
NWS Green Bay, WI issued this frost advisory at Sep 14, 2007, 3:57 AM CDT for 13 counties in Wisconsin. It took effect at Sep 14, 2007, 10:25 PM CDT. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Sep 14, 2007, 3:57 AM CDT (08:57 UTC)
- In effect from
- Sep 14, 2007, 10:25 PM CDT
- Expired
- Sep 15, 2007, 7:00 AM CDT
- In force
- 9 hr
- Issued by
- NWS Green Bay, WI
Counties Brown County, WI, Calumet County, WI, Marathon County, WI, Marinette County, WI, Menominee County, WI, Oconto County, WI, Outagamie County, WI, Portage County, WI, Shawano County, WI, Waupaca County, WI, Waushara County, WI, Winnebago County, WI, Wood County, WI
The radar
The Green Bay radar (KGRB), 56 km from the middle of the area, began a volume at 08:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 9.0 hours before the alert went out and 57 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2065 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 82 m²/s²
- 0-3 km storm-relative helicity
- 137 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KGRB 140857 NPWGRB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 357 AM CDT FRI SEP 14 2007 ...A FROST OR FREEZE LIKELY OVER CENTRAL AND NORTH CENTRAL WISCONSIN TONIGHT... .A STRONG COLD FRONT MOVED ACROSS WISCONSIN LAST EVENING. NORTHWEST WINDS WILL BRING MUCH COOLER AIR INTO THE AREA TODAY. AS SKIES CLEAR AND WINDS DIMINISH TONIGHT...TEMPERATURES SHOULD FALL BELOW FREEZING IN MUCH OF NORTH CENTRAL WISCONSIN...WITH TEMPERATURES JUST ABOVE FREEZING IN THE CENTRAL PART OF THE STATE. A STEADY BREEZE WILL LIKELY KEEP THE DOOR PENINSULA FREE OF FROST...BUT PATCHY FROST IS POSSIBLE IN THE FOX VALLEY. WIZ005-010>012-018-019-141700- /O.NEW.KGRB.FZ.W.0004.070915T0600Z-070915T1200Z/ VILAS-ONEIDA-FOREST-FLORENCE-LINCOLN-LANGLADE- INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON... TOMAHAWK...ANTIGO 357 AM CDT FRI SEP 14 2007 ...FREEZE WARNING IN EFFECT FROM 1 AM TO 7 AM CDT SATURDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 7 AM CDT SATURDAY. TEMPERATURES WILL FALL INTO THE 30S THIS EVENING...AND DROP BELOW FREEZING AFTER MIDNIGHT. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. CARS AND OTHER VEHICLES COULD BE DAMAGED IF THEY ARE NOT PROTECTED WITH ANTIFREEZE. $$ WIZ013-020-021-030-031-035>037-045-141700- /O.NEW.KGRB.FR.Y.0003.070915T0600Z-070915T1200Z/ NORTHERN MARINETTE-MENOMINEE-NORTHERN OCONTO-MARATHON-SHAWANO- WOOD-PORTAGE-WAUPACA-WAUSHARA- INCLUDING THE CITIES OF...KESHENA...WAUSAU...WISCONSIN RAPIDS... STEVENS POINT...WAUTOMA 357 AM CDT FRI SEP 14 2007 ...FROST ADVISORY IN EFFECT FROM 1 AM TO 7 AM CDT SATURDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 7 AM CDT SATURDAY. TEMPERATURES WILL FALL THROUGH THE 40S THIS EVENING...INTO THE LOW TO MID 30S AFTER MIDNIGHT TONIGHT. A WIDESPREAD FROST IS LIKELY. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. $$
3 follow-up statements
000 WWUS73 KGRB 141647 NPWGRB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1147 AM CDT FRI SEP 14 2007 ...A FROST OR FREEZE LIKELY OVER CENTRAL AND NORTH CENTRAL WISCONSIN TONIGHT... .NORTHWEST WINDS WILL BRING MUCH COOLER AIR INTO THE AREA TODAY. AS SKIES CLEAR AND WINDS DIMINISH TONIGHT...TEMPERATURES SHOULD FALL BELOW FREEZING IN MUCH OF NORTH CENTRAL WISCONSIN...WITH TEMPERATURES AT OR JUST ABOVE FREEZING IN THE CENTRAL PART OF THE STATE. A STEADY BREEZE WILL LIKELY KEEP THE DOOR PENINSULA FREE OF FROST...BUT PATCHY FROST IS POSSIBLE IN THE FOX VALLEY. WIZ005-010>012-018-019-150100- /O.CON.KGRB.FZ.W.0004.070915T0600Z-070915T1200Z/ VILAS-ONEIDA-FOREST-FLORENCE-LINCOLN-LANGLADE- INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON... TOMAHAWK...ANTIGO 1147 AM CDT FRI SEP 14 2007 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 7 AM CDT SATURDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 7 AM CDT SATURDAY. TEMPERATURES WILL FALL INTO THE 30S THIS EVENING...AND DROP BELOW FREEZING AFTER MIDNIGHT. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ WIZ013-020-021-030-031-035>037-045-150100- /O.CON.KGRB.FR.Y.0003.070915T0600Z-070915T1200Z/ NORTHERN MARINETTE-MENOMINEE-NORTHERN OCONTO-MARATHON-SHAWANO- WOOD-PORTAGE-WAUPACA-WAUSHARA- INCLUDING THE CITIES OF...KESHENA...WAUSAU...WISCONSIN RAPIDS... STEVENS POINT...WAUTOMA 1147 AM CDT FRI SEP 14 2007 ...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 7 AM CDT SATURDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 7 AM CDT SATURDAY. TEMPERATURES WILL FALL THROUGH THE 40S THIS EVENING...INTO THE LOW TO MID 30S AFTER MIDNIGHT TONIGHT. A WIDESPREAD FROST IS LIKELY. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. $$
000 WWUS73 KGRB 141900 NPWGRB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 200 PM CDT FRI SEP 14 2007 ...A FROST OR FREEZE LIKELY OVER CENTRAL AND NORTH CENTRAL WISCONSIN TONIGHT... .AS SKIES CLEAR AND WINDS DIMINISH TONIGHT...TEMPERATURES ARE EXPECTED TO FALL BELOW FREEZING IN MUCH OF NORTH CENTRAL AND IN PARTS OF CENTRAL WISCONSIN. LOW TEMPERATURES IN THE MIDDLE TO UPPER 30S ARE EXPECTED EAST INTO THE FOX VALLEY AND LAKESHORE. A STEADY NORTH BREEZE WILL LIKELY KEEP THE DOOR PENINSULA FREE OF FROST...BUT PATCHY FROST IS POSSIBLE IN THE FOX VALLEY AND BAYSIDE AREAS OF MARINETTE AND OCONTO COUNTIES. WIZ030-035-036-150330- /O.UPG.KGRB.FR.Y.0003.070915T0600Z-070915T1200Z/ /O.EXA.KGRB.FZ.W.0004.070915T0600Z-070915T1200Z/ MARATHON-WOOD-PORTAGE- INCLUDING THE CITIES OF...WAUSAU...WISCONSIN RAPIDS... STEVENS POINT 200 PM CDT FRI SEP 14 2007 ...FREEZE WARNING IN EFFECT FROM 1 AM TO 7 AM CDT SATURDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 7 AM CDT SATURDAY. THE FROST ADVISORY IS NO LONGER IN EFFECT. TEMPERATURES WILL FALL INTO THE 30S THIS EVENING...AND DROP BELOW FREEZING AFTER MIDNIGHT. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ WIZ005-010>012-018-019-150330- /O.CON.KGRB.FZ.W.0004.070915T0600Z-070915T1200Z/ VILAS-ONEIDA-FOREST-FLORENCE-LINCOLN-LANGLADE- INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON... TOMAHAWK...ANTIGO 200 PM CDT FRI SEP 14 2007 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 7 AM CDT SATURDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 7 AM CDT SATURDAY. TEMPERATURES WILL FALL INTO THE 30S THIS EVENING...AND DROP BELOW FREEZING AFTER MIDNIGHT. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ WIZ013-020-021-031-037-045-150330- /O.CON.KGRB.FR.Y.0003.070915T0600Z-070915T1200Z/ NORTHERN MARINETTE-MENOMINEE-NORTHERN OCONTO-SHAWANO-WAUPACA- WAUSHARA- INCLUDING THE CITIES OF...KESHENA...WAUTOMA 200 PM CDT FRI SEP 14 2007 ...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 7 AM CDT SATURDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 7 AM CDT SATURDAY. TEMPERATURES WILL FALL THROUGH THE 40S THIS EVENING...INTO THE LOW TO MID 30S AFTER MIDNIGHT TONIGHT. A WIDESPREAD FROST IS LIKELY. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. $$
000 WWUS73 KGRB 150325 NPWGRB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1025 PM CDT FRI SEP 14 2007 ...FROST HEADLINE EXPANDED TONIGHT TO INCLUDE THE FOX CITIES... .WITH CLEAR SKIES AND DIMINISHING WINDS...TEMPERATURES WILL CONTINUE TO FALL BELOW THE FREEZING MARK OVER NORTH CENTRAL AND CENTRAL WISCONSIN...AND TO THE LOWER TO MIDDLE 30S OVER LOCATIONS AWAY FROM LAKE MICHIGAN OVER NORTHEAST WISCONSIN. A STEADY NORTH BREEZE WILL LIKELY KEEP THE DOOR PENINSULA FREE OF FROST ALONG WITH MOST OF MANITOWOC AND KEWAUNEE COUNTIES. ADJACENT AREAS OF THE BAY OF GREEN BAY ALONG MARINETTE AND OCONTO COUNTIES WILL LIKELY BE PROTECTED FROM THE FROST. WIZ005-010>012-018-019-030-035-036-151130- /O.CON.KGRB.FZ.W.0004.070915T0600Z-070915T1200Z/ VILAS-ONEIDA-FOREST-FLORENCE-LINCOLN-LANGLADE-MARATHON-WOOD- PORTAGE- INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON... TOMAHAWK...ANTIGO...WAUSAU...WISCONSIN RAPIDS...STEVENS POINT 1025 PM CDT FRI SEP 14 2007 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 7 AM CDT SATURDAY... A FREEZE WARNING REMAINS IN EFFECT UNTIL 7 AM CDT SATURDAY. TEMPERATURES WILL DROP BELOW THE FREEZING OVERNIGHT. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ WIZ038-039-048-049-073-074-151130- /O.EXA.KGRB.FR.Y.0003.070915T0600Z-070915T1200Z/ OUTAGAMIE-BROWN-WINNEBAGO-CALUMET-SOUTHERN MARINETTE- SOUTHERN OCONTO- INCLUDING THE CITIES OF...APPLETON...GREEN BAY...OSHKOSH... CHILTON...CRIVITZ 1025 PM CDT FRI SEP 14 2007 ...FROST ADVISORY IN EFFECT UNTIL 7 AM CDT SATURDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT UNTIL 7 AM CDT SATURDAY. TEMPERATURES WILL INTO THE LOW TO MID 30S OVERNIGHT...ESPECIALLY FOR RURAL AREAS. A WIDESPREAD FROST IS LIKELY. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. $$ WIZ013-020-021-031-037-045-151130- /O.CON.KGRB.FR.Y.0003.070915T0600Z-070915T1200Z/ NORTHERN MARINETTE-MENOMINEE-NORTHERN OCONTO-SHAWANO-WAUPACA- WAUSHARA- INCLUDING THE CITIES OF...KESHENA...WAUTOMA 1025 PM CDT FRI SEP 14 2007 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT SATURDAY... A FROST ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT SATURDAY. TEMPERATURES WILL FALL INTO THE LOWER TO MID 30S OVERNIGHT. WIDESPREAD FROST IS LIKELY. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. $$ TH
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this frost advisory went out at Sep 13, 3:42 PM CDT, 12 hours 15 minutes earlier.
Area forecast discussion, Sep 13, 3:42 PM CDT, 12 hours 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 342 PM CDT THU SEP 13 2007 .SHORT TERM...TONIGHT AND FRIDAY...FORECAST CONCERNS ONGOING CONVECTION. STRONG COLD FRONT NOW LOCATED VCNTY IWD SOUTH TO NEAR LSE. SCATTERED SHOWERS WITH FEW THUNDERSTORMS HAVE DEVELOPED OUT AHEAD...THOUGH SHOW WEAKENING TREND AS MOVE OUT AHEAD OF FRONT INTO CWA. LIMITED INSTABILITY...THOUGH STRONG SHEAR WITH LLVL SOUTHERLY FLOW AND MID LEVEL JET PUSHING INTO LAKE SUPERIOR REGION. EARLIER STORMS PRODUCED INCH HAIL AS WET BULB ZEROS NEAR 10K. GIVEN CONVERGENCE WITH FRONT AND SHEAR WILL CONTINUE SCATTERED/ISOLATED WORDING INTO THE EVENING. STORY FOR FRI COLD AS 850 TEMPS EXPECTED TO DROP TO BELOW ZERO. WINDS A BIT TOO WEST FOR LAKE EFFECT...THOUGH WITH AVAILABLE MOISTURE BEHIND LOW EXPECTED TO PUSH INTO NORTHERN CWA...DYNAMICS WITH MAIN TROF PASSAGE AND STEEP LAPSE RATES WILL CONTINUE CHANCE OF SHOWERS FAR NORTH. BOUNDARY LEVEL TEMPERATURES MARGINAL AND MODEL SOUNDINGS SHOW ABOVE FREEZING LAYER THROUGH 1.5K FEET...MAKING SNOW UNLIKELY. THOUGH WILL CARRY MENTION OF A FLURRY POSSIBLE EARLY IN THE DAY. .LONG TERM...FRIDAY NIGHT THROUGH NEXT THURSDAY. FRIDAY NIGHT TEMPERATURES AND THE NEXT CHANCE OF PRECIPITATION ARE THE MAIN CONCERNS IN THE SHORT TERM. 12Z MOS GUIDANCE HAD SOME BELOW FREEZING TEMPERATURES FOR NORTH CENTRAL WISCONSIN AND NEAR FREEZING TEMPERATURS IN THE CENTRAL PART OF THE STATE. LOCATIONS IN THE EAST STILL APPEAR COLD ENOUGH FOR THE DEVELOPMENT OF FROST INLAND FROM THE LAKE AND BAY. WILL HEADLINE ZONES WITH MENTION OF FROST/FREEZING TEMPERATURES BUT WILL NOT GO WITH AN ADVISORY YET. 1000-500 MB THICKNESSES FORECAST TO BE BELOW 540 DM ACROSS MOST/ALL OF THE AREA WITH 850 MB AND 925 MB TEMPERATURES EXPECTED TO BE IN THE OF -1C TO -4C AND +1C TO +3C RESPECTIVELY. SURFACE PROGS SHOWED THE PRESSURE GRADIENT WEAKENING OVERNIGHT SO WINDS SHOULD DROP OFF ENOUGH TO ALLOW FOR THE COLD TEMPERATURES AND FORMATION OF FROST. TEMPERATURES WILL WARM UP OVER THE WEEKEND AS RETURN FLOW KICKS IN AHEAD OF THE NEXT SURFACE SYSTEM. HAVE POPS STARTING MONDAY NIGHT DUE TO SHORT WAVE ENERGY ENTERING THE REGION AS A WARM FRONT LIFTS NORTH THROUGH WISCONSIN AHEAD OF A NORTHERN PLAINS LOW. POPS REMAIN THROUGH WEDNESDAY AS ANOTHER SHORT WAVE PASSES THROUGH THE STATE AND THE LOW DRAGS A COLD FRONT THROUGH WISCONSIN. && .AVIATION...STRONG COLD FRONT TO PASS THROUGH THIS EASTERN WI THIS EVENING. SCATTERED SHOWERS AND THUNDERSTORMS...WITH SMALL HAIL POSSIBLE THROUGH 03Z. CIGS IN SHOWERS MVFR...LIFTING TO VFR AFTER FRONTAL PASSAGE. STEEP LOW LEVEL LAPSE RATES TO LEAD TO SC DEVELOPMENT FRI WITH CIGS ABOVE MVFR LEVELS...EXCEPT RHI WHERE MVFR CIGS LIKELY. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && TE/MG
Hazardous weather outlook, Sep 13, 7:24 AM CDT, 20 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE GREEN BAY WI 724 AM CDT THU SEP 13 2007 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-141445- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 724 AM CDT THU SEP 13 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH-CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON IN CENTRAL WISCONSIN AND THIS EVENING IN THE EASTERN PART OF THE STATE. THEY ARE NOT LIKELY TO BE SEVERE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A FROST OR FREEZE IS POSSIBLE ACROSS MUCH OF CENTRAL AND NORTHERN WISCONSIN FRIDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION SHOULD NOT BE NECESSARY TODAY OR TONIGHT. LMZ521-522-541>543-564-141445- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- THE ADJOINING WISCONSIN WATERS OF LAKE MICHIGAN OUT TO MID-LAKE- 724 AM CDT THU SEP 13 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WATERS OF CENTRAL AND SOUTHERN GREEN BAY...AND LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO SHEBOYGAN. .DAY ONE...TODAY AND TONIGHT A SMALL CRAFT ADVISORY IS IN EFFECT THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A SMALL CRAFT ADVISORY MAY ALSO BE NEEDED FRIDAY.
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 14, 3:57 AM CDT | Freeze Warning | GRB | Florence, Forest, Langlade, Lincoln, Marathon, Oneida and 3 more | 27 hr |
Nearby
Frost Advisories in Wisconsin, 2007Every frost advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.